Question about AF

Hi all! I'm curious, has anyone noticed any changes in AF after you have started Clomid or Femara or other fertility meds? Before my flows used to be at least 10 days long (before I even knew I had PCOS) and they would be pretty heavy all throughout. Once I started Clomid AF was 7 days and was ALOT lighter. And now with Femara, it was heavy the first 2 days then light and it only lasted 5 days. Sorry if this was too much info, but I was just curious if anyone else has experienced the same?
Posted on March 11, 2011 at 8:06 am
VheartsM
5
10/16/2010

VheartsM

(11) Comments

ccia84
4
03/05/2010
ccia84

ccia84

  • 4
  • 11
  • 2.66k
305
Followers
308
Following

ccia84

hmmm very interesting!  I look forward to hearing what others have to say!  Since this was my first month on Clomid, I haven't seen AF but once I get my results back from the blood test, I imagine she will put me on provera to induce it...I will post back when that happens! :)

Posted on March 11, 2011 at 8:14 am
BEAN23
3
05/22/2010
BEAN23

BEAN23

  • 3
  • 10
  • 737
46
Followers
50
Following

BEAN23

I'm sorry, but I don't have any experience with those meds, but I just wanted to say how awesome is it that you don't have 10 day periods anymore... that must have been hell!  I hope the shorter periods will help your cycle!!!

Posted on March 11, 2011 at 8:16 am
Alliesauce
15
08/22/2010
Alliesauce

Alliesauce

  • 15
  • 19
  • 18.6k
573
Followers
572
Following

Alliesauce

Um I'm hoping all of the hormones and Clomid make my cycle lighter and shorter!! LOL

Posted on March 11, 2011 at 8:42 am
alisonandjake
4
03/21/2009
alisonandjake

alisonandjake

  • 4
  • 10
  • 3.68k
35
Followers
39
Following

alisonandjake

Clomid DEFINITELY shortened my AF....all the way down to 3-4 days where it used to be 6-7. And flow was very light compared to before as well.

Posted on March 11, 2011 at 8:45 am
ccia84
4
03/05/2010
ccia84

ccia84

  • 4
  • 11
  • 2.66k
305
Followers
308
Following

ccia84

yahooooooo that will be something I can look forward too!!! Although the idea of periods going away for 9 months sound EVEN BETTER!!


Allie - YES LET'S HOPE SO!!! LOL!!!  Has AF left the building??

Posted on March 11, 2011 at 8:51 am
BEAN23
3
05/22/2010
BEAN23

BEAN23

  • 3
  • 10
  • 737
46
Followers
50
Following

BEAN23

Yes, Allie... any updates?

Posted on March 11, 2011 at 9:11 am
beatie
5
10/11/2008
beatie

beatie

  • 5
  • 14
  • 6.57k
147
Followers
150
Following

beatie

I know that a side effect of Clomid that can happen is the thinning of your lining...so maybe your AF is lighter because the lining of the uterus doesn't get as thick during your cycle?  Femara isn't supposed to have that side effect so maybe that's why it was a bit heavier for two days.  I've been taking one baby aspirin a day this cycle to try to counteract the thinning of my lining - if your egg does fertilize but the lining of the uterus is too thin, it will have nothing to implant in and won't last.  I hope my AF doesn't get any lighter...as it is, I have one medium-ish day and two light days and that's it!  Makes me worry that implantation won't be possible!

Posted on March 11, 2011 at 10:23 am
alisonandjake
4
03/21/2009
alisonandjake

alisonandjake

  • 4
  • 10
  • 3.68k
35
Followers
39
Following

alisonandjake

Beatie...if your cycle is already like that you should be fine since you aren't starting Clomid till CD3 or 5.

Posted on March 11, 2011 at 11:36 am
beatie
5
10/11/2008
beatie

beatie

  • 5
  • 14
  • 6.57k
147
Followers
150
Following

beatie

Ah...good to know!  Although, I know your lining continues to grow up until O so I wonder if it would still affect it...  I've seen girls on other boards that have u/s's with their RE's to check the lining a few days prior to O and they talk about it still having time to thicken before O...

Posted on March 11, 2011 at 12:19 pm
VheartsM
5
10/16/2010

VheartsM

Thank you for the insight ladies!


And yes, Allie, has AF finally left?

Posted on March 11, 2011 at 2:08 pm
Alliesauce
15
08/22/2010
Alliesauce

Alliesauce

  • 15
  • 19
  • 18.6k
573
Followers
572
Following

Alliesauce

Hi everyone!!  I'm on day 6 or so of my Premarin and AF finally slowed down on Friday.  I take my pills at 8am, 12pm, 4pm and 8pm, and when I wake up in the morning, I still have a little spotting when I use the bathroom.  This bitch does not want to go away!!  Grrrr...

Posted on March 14, 2011 at 4:29 am

Have a question? Contact Support
Top Contributors this Week
Canooknic
21 posts
NicholeB
19 posts
Linnn
16 posts
krosa
15 posts
Levisjoe
12 posts
lorna247
10 posts